MathSciNet Relay Station
MathSciNet bibliographic data
MR1898398 53C21 (58J60)
Carron, Gilles; Herzlich, Marc The Huber theorem for non-compact conformally flat manifolds. Comment. Math. Helv. 77 (2002), no. 1, 192–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement